New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

thumpersabaggie
New Member


Date Joined Jul 2013
Total Posts : 1
   Posted 7/2/2013 10:42 AM (GMT -6)   
Hi everyone, i had a Myocardial Perfusion Heart Scan yesterday where they give you the injection to 'stress' your heart. Within seconds of the fluid going into my veins i was in extreme pain across my chest and into my lower jaw. The nurse told me she'd push the rest through, i know the test should have lasted 6 minutes but it lasted way shorter than that. As the drug got into my system the pain was unbearable. Can anyone tell me what might be going on? I'm awaiting an appointment to go back for the results - but don't mind admitting i feel sick at what may be wrong - any ideas folks?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/2/2013 11:16 AM (GMT -6)   
 
I am so sorry to hear of your scary experience.  This is not a question we will be able to answer for you as it takes a physician to interpret what happened during your scan.
 
Making you wait to see the Dr. at an appointment seems harsh under the circumstances; give the Drs. office a call and ask for the Dr. to call you back so you can get a preliminary report on what happened during your test.
 
Let us know what you find out and know we are here to support you.
 
 
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"The wind blows, the sun rises, the snow falls and the ocean relentlessly pounds the shore. Life rolls on with fresh new possibilities at every turn."
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 10:47 PM (GMT -6)
There are a total of 2,974,438 posts in 326,175 threads.
View Active Threads


Who's Online
This forum has 161277 registered members. Please welcome our newest member, Ki85.
331 Guest(s), 7 Registered Member(s) are currently online.  Details
HarryN, xpeetzax, Dimitri71, BBN!!, insomniaaa, Brian84, (Seashell)